Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Families of rationally connected varieties


Authors: Tom Graber, Joe Harris and Jason Starr
Journal: J. Amer. Math. Soc. 16 (2003), 57-67
MSC (2000): Primary 14M20, 14D05
Published electronically: July 29, 2002
MathSciNet review: 1937199
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every one-parameter family of complex rationally connected varieties has a section.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 14M20, 14D05

Retrieve articles in all journals with MSC (2000): 14M20, 14D05


Additional Information

Tom Graber
Affiliation: Department of Mathematics, Harvard University, 1 Oxford Street, Cambridge, Massachusetts 02138
Email: graber@math.harvard.edu

Joe Harris
Affiliation: Department of Mathematics, Harvard University, 1 Oxford Street, Cambridge, Massachusetts 02138
Email: harris@math.harvard.edu

Jason Starr
Affiliation: Department of Mathmatics, Massachusetts Institute of technology, Cambridge, Massachusetts 02139
Email: jstarr@math.mit.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-02-00402-2
PII: S 0894-0347(02)00402-2
Received by editor(s): September 6, 2001
Received by editor(s) in revised form: May 3, 2002
Published electronically: July 29, 2002
Additional Notes: The first author was partially supported by an NSF Postdoctoral Fellowship.
The second author was partially supported by NSF grant DMS9900025.
The third author was partially supported by a Sloan Dissertation Fellowship.
Article copyright: © Copyright 2002 American Mathematical Society